Liam Miller death: Man sentenced for drug supply

editorial image

A man has been sentenced to 200 hours of community service after pleading guilty to supplying the drugs which led to the death of Liam Miller from Terrington near Malton.

Keiron Thomas Turley, 20, of Malden Road, Liverpool, was sentenced at York Crown Court on Monday 25 April 2016. The charge against Turley relates to the supply of 25i-NBOMe to Liam in June 2015.

Liam, 20, died at a house on Hamilton Drive West in Acomb, York, on July 27 2015, after being attacked by his friend Sam Donley.

Donley, 20, is currently serving a six years and eight months prison sentence for his manslaughter.

Liam Miller and Samuel Donley were good friends and they both took the hallucinogenic drug 25i-NBOMe on July 27.

In a violent attack which followed, Donley killed Liam while under the influence of the drug. No motive for the attack was established and the conclusion was that Donley killed Liam during a psychotic episode brought on by the drug.

Detective Inspector Mark Pearson, who led the investigation into Liam’s death, said: “No sentence can undo the devastating events of that night. But this case must surely serve as the starkest of all reminders of the deadly consequences of taking illegal drugs. Liam Miller’s promising life has been cut short and Sam Donley is now in prison, living with the fact that he has killed his best friend.

“People must take heed of this warning and be aware of the potential dangers of this drug. As with all drugs, people may not be aware of what they are taking and the effects it may have. This case must surely be a wake-up call to everyone who experiments with illegal drugs. It is simply not worth putting your life or anyone else’s in such grave danger.”

NBOMe is a synthetic drug and was made illegal in June 2014 becoming a class A controlled drug.

25i-NBOMe is also known as 25i, INB-MeO, N-bomb, Smiles, Mr. Happy, Solaris and Cimbi-5.

Users of the drug have been found to suffer from paranoia, violence, agitation, seizures and hallucinogenic effects. It can also cause increased heart rate and blood pressure which can in extreme cases lead to heart failure.